American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37A45) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Jean Bourgain, Alex Furman, Elon Lindenstrauss and Shahar Mozes. Stationary measures and equidistribution for orbits of nonabelian semigroups on the torus. J. Amer. Math. Soc. 24 (2011) 231-280. MR 2726604.
Abstract, references, and article information   
View Article: PDF

[2] S. Marmi, P. Moussa and J.-C. Yoccoz. The cohomological equation for Roth-type interval exchange maps. J. Amer. Math. Soc. 18 (2005) 823-872. MR 2163864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1